# SDR AALA202404291444

- Difficulty date: April 16, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Nr 3 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #3 FORWARD BOLT AT RIB 5. REPLACED BOLT PER TASK CARD 26C61057005.
